# SDR FDEA201404010605

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,401 hours, 37,762 cycles
- Engine: Ge CF66D
- Engine time: 1,774 hours, 957 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, NR 1 ENGINE EXCEEDED EGT 932 DEGREES WITH MOMENTARY SPIKE IN N1, RETARDED NR 1 THROTTLE, N1 STEADY AT 93 & EGT 700 - 750 AT FL310.  FOUND ENG 1 EXCEEDANCE MESSAGE DISPLAYED & NR 1 EGT INDICATOR WAS FLAGGED AT 999.  OPENED NR 1 CORE COWL & SHOOK DOWN EGT HARNESS, FOUND EGT FLUCTUATED WHILE SHAKING FLEX HARNESS AT J BOX.  R & R NR 1 ENG EGT FWD LEAD IAW MM 77-21-02-2.
